# SDR AALA20031437

- Difficulty date: December 16, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N1469D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11502
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: A3060719102
- Condition: Loose
- Location: Row 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD FLOOR TRACK LIGHTING AT ROW 10 IN MAIN CABIN DISCONNECTED AND LOOSE.  REPLACED FLOOR TRACK LIGHTING AT ROW 10 IN MAIN CABIN.  SYSTEM GROUND CHECK NORMAL OPERATION.
